# SDR GTIA9700241

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RSW - FLT 621 - RIGHT GEAR UNSAFE AND GEAR DOOR OPEN LIGHT CAME ON AFTER TAKEOFF.  FOLLOWED FCOM.  RIGHT GEAR UNSAFE AND GEAR DOOR OPEN LIGHT ON DUE TO OPEN LIGHT OUT OF ADJUSTMENT.  ADJUSTED MAIN GEAR INBOARD DOOR POS SWITCH IAW DC-9 MM 32-60.  (M)
